Morales-Jiménez, DavidLopez-Martínez, F. JavierMartos-Naya, EduardoParis, José F.Lozano Solsona, Angel2015-04-132015-04-132014Morales-Jimenez D, Lopez-Martinez F, Martos-Naya E, Paris JF, Lozano A. Connections between the generalized marcum Q-function and a class of hypergeometric functions. IEEE Transactions on Information Theory. 2014 Feb 16; 60(2): 1077-82. DOI 10.1109/TIT.2013.2291198.0018-9448http://hdl.handle.net/10230/23409This paper presents a new connection between the generalized Marcum-Q function and the confluent hypergeometric function of two variables, Φ3. This result is then applied to the closed-form characterization of the bivariate Nakagami-m distribution and of the distribution of the minimum eigenvalue of correlated noncentral Wishart matrices, both important in communication theory. New expressions for the corresponding cumulative distributions are obtained and a number of communication-theoretic problems involving them are pointed out.application/pdfeng© 2014 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works./nThe final published article can be found at http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=6665126Connections between the generalized marcum Q-function and a class of hypergeometric functionsinfo:eu-repo/semantics/articlehttp://dx.doi.org/10.1109/TIT.2013.2291198Marcum-Q functionConfluent hypergeometric functionsBivariate Nakagami-mNon-central Wishart matrixMinimum eigenvalue distributioninfo:eu-repo/semantics/openAccess